# SDR QXEA2009102800881

- Difficulty date: October 27, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 14,479 hours, 14,164 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 604
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 604.5 ON THE RT OUTBOARD SEAT TRACK THERE IS A SMALL AREA OF CORROSION. BLENDED OUT CORROSION, MAX MATERIAL REMOVED .015", BLEND IS WITHIN LIMITS PER RD 8/4-53-884.  HFEC IAW NDTM PART 6 51-00-01, NO CRACKS NOTED.  ALODINED BLENDED AREA REF RD 8/4-53-884.
